# SDR HALA2021033100040

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 37,084 hours, 5,730 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Hf Comm
- Part number: 43231190001
- Part serial: 0373004497
- Condition: Inoperative
- Location: Avionics Bay
- Part time: 37,084 hours, 5,730 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UNABLE TO TUNE HF RADIOS 1 AND 2. HOURS LATER DURING FLIGHT RADIO 1 DID CORRECT ITSELF WITHOUT ANY RESET AND TUNE // OPERATIONAL CHECK OK ON HF 1 SYSTEM PER AMM 23-00-710-801A.502110 3/31/21. REMOVE/REPLACE 1 AND 2 HF COUPLER PER AMM 2336-000-801-A. OPS CHK GOOD. NO FAULTS NOTED. OK FOR SERVICE.  COUPLER, ANTENNA OFF 43-2311-9-0001 03730 ON 43-2311-9-0001 04513.  COUPLER, ANTENNA OFF 43-2311-9-0001 04497 ON 43-2311-9-0001 03329.
